# SDR C8GA200800A

- Difficulty date: June 11, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 58,279 hours, 36,638 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 152BL801E
- Part serial: 802B203
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 738 FRO TOL TO SLW.  DURING TAKEOFF ROLL THE NR 2 ENG EGT INDICATOR WENT TO ZERO INDICATION.  THE TAKEOFF WAS ABORTED.  THE ACFT RETURNED TO THE BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED NR 2 ENGINE EGT INDICATOR AT FAULT.  THE NR 2 ENG EGT INDICATOR WAS REMOVED AND REPLACED.  OPS CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.  (S)
